# SDR SWAA2020081708376

- Difficulty date: July 22, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,025 hours, 20,618 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING WAFFLE PLATE CRACKED JUST INBD OF #6 FLAP TRACK (651EB ACCESS) / REMOVED AND INSTALLED NEW RH WING WAFFLE PLATE I/B OF #6 FLAP TRACK PER SRM 51-40-02.
